# SDR RAIA00308212

- Difficulty date: August 15, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 6,617 hours, 6,055 cycles
- System (JASC): 3242 · Brake
- Part: Warning Light
- Condition: False Indication
- Location: Mlg Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

OUTBOARD BRAKE INOP FAULT INDICATION. MAINTENANCE INSPECTED OPS CHECKED GOOD WITH NO DEFECTS NOTED.
